Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 14, NWS Raleigh, NC

February 24, 2016Anson County, Richmond County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Feb 24, 2016, 3:30 PM EST for Anson County, Richmond County, North Carolina. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 24, 2016, 3:30 PM EST (20:30 UTC)
Expired
Feb 24, 2016, 4:15 PM EST
In force
45 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon

Counties Anson County, NC, Richmond County, NC

The radar

The Raleigh/Durham radar (KRAX), 132 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 24, 11:16 AM ESTTornado WatchSPC8 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2016-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2016-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 703 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-286 J/kg
Mixed-layer LCL
406 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
703 m²/s²
0-3 km storm-relative helicity
750 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

603 
WUUS52 KRAH 242030
SVRRAH
NCC007-153-242115-
/O.NEW.KRAH.SV.W.0014.160224T2030Z-160224T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
330 PM EST WED FEB 24 2016

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RICHMOND COUNTY IN CENTRAL NORTH CAROLINA...
  SOUTHEASTERN ANSON COUNTY IN CENTRAL NORTH CAROLINA...

* UNTIL 415 PM EST

* AT 330 PM EST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 58 MPH. THIS STORM WAS LOCATED OVER CHERAW...AND MOVING
  NORTHEAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ROCKINGHAM...WADESBORO...HAMLET...HOFFMAN...ELLERBE...DOBBINS
  HEIGHTS...LILESVILLE...MORVEN...NORMAN AND MCFARLAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED. STAY
AWAY FROM WINDOWS AS FLYING DEBRIS GENERATED BY DAMAGING WINDS CAN
BE DEADLY.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM EST FOR CENTRAL NORTH
CAROLINA.

LAT...LON 3516 7998 3516 7990 3518 7981 3518 7968
      3516 7964 3517 7962 3512 7957 3508 7958
      3507 7957 3506 7950 3504 7946 3499 7957
      3494 7959 3491 7956 3485 7963 3482 7962
      3482 7963 3480 7969 3481 7991 3482 8027
TIME...MOT...LOC 2030Z 240DEG 49KT 3469 7988 

$$
PWB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 3:20 PM EST, 10 minutes earlier.

Area forecast discussion, Feb 24, 3:20 PM EST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
320 PM EST WED FEB 24 2016

.SYNOPSIS...A POWERFUL UPPER LEVEL LOW AND ACCOMPANYING SURFACE
CYCLONE THAT WILL TRACK THROUGH THE TN AND OH VALLEYS. A TRAILING
COLD FRONT WILL SWEEP EAST ACROSS OUR REGION LATE THIS AFTERNOON AND
EVENING. BLUSTERY CONDITIONS WILL FOLLOW AS HIGH PRESSURE BUILDS
EAST TONIGHT AND THU.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 320 PM WEDNESDAY...

...SEVERE THUNDERSTORMS ARE LIKELY THIS AFTERNOON INTO EARLY
EVENING...
...A FEW TORNADOES REMAIN POSSIBLE THROUGH 7 PM...

TORNADO WATCH REMAINS IN EFFECT THROUGH 7 PM...WITH WIDESPREAD
SHOWERS AND A LINE OF SEVERE THUNDERSTORMS ONGOING EARLY THIS
AFTERNOON. THE POTENTIALLY STRONGEST LINE IS MOVING EAST OUT OF THE
TRIAD AND WILL REACH THE TRIANGLE AND FAYETTEVILLE AREAS 4-5
PM...CONCURRENT WITH INCREASING TORNADO THREAT WITH IMPRESSIVE SHEAR
AND INSTABILITY CONTINUING TO INCREASE AS HIGHS CLIMB INTO THE MID
70S. THIS LIVE WILL CONTINUE TO MOVE EAST...SHOULD BE EAST OF THE
AREA BY 7 PM WITH LINGERING SHOWERS ALONG THE MAIN COLD FRONT.

SKIES WILL SCATTER OUT BY MIDNIGHT AS THE PARENT LOW CONTINUES TO
LIFT NORTH OF THE AREA. SOME LESSENING OF THE PRESSURE GRADIENT WILL
ALLOW WINDS TO SUBSIDE A BIT...WITH SOUTHWEST WINDS DIMINISHING TO
10 TO 15 MPH WITH GUSTS TO 20 MPH BY MORNING. AS SUCH...THE CURRENT
WIND ADVISORY WILL CONTINUE THROUGH MIDNIGHT. MINS WILL BENEFIT FROM
MIXING TO OFFSET CLEARING SKIES OVERNIGHT...LOWS MOSTLY FROM 40 TO
45.

&&

.SHORT TERM /THURSDAY AND THURSDAY NIGHT/...
AS OF 320 PM WEDNESDAY...

SHORT WAVE ENERGY WILL CONTINUE TO ROTATE ACROSS THE OHIO VALLEY
AROUND THE MAIN UPPER TROF THURSDAY AND THURSDAY NIGHT...WITH THE
FINAL AND STRONGEST SHORT WAVE SHIFTING THE TROF AXIS OFFSHORE BY
FRIDAY MORNING. MOISTURE WILL BE SQUEEZED OUT OVER THE WESTERN
SLOPES...WITH SCATTERED TO BROKEN STRATOCUMULUS (PERHAPS A STRAY
SPRINKLE OR TWO IN THE TRIAD) SPILLING ACROSS THE NORTHERN TIER.

COLD AIR WILL BE REINFORCED...WITH A STRONG PRESSURE GRADIENT
LINGERING THURSDAY FEATURING SUSTAINED WESTERLY WINDS OF 15 TO 25
MPH WITH GUSTS TO AROUND 35 MPH...AND WITH A FEW INFREQUENT GUSTS
INTO THE UPPER 30S TO NEAR 40S KTS POSSIBLE. HIGHS WILL BE A
CATEGORY OR SO BELOW NORMAL...WITH THE AFOREMENTIONED BLUSTERY
CONDITIONS AND AN ASSOCIATED CHILLIER FEEL THAN TEMPERATURES IN THE
LOW TO MID 50S WOULD OTHERWISE SUGGEST. SKIES WILL BECOME CLEAR
OVERNIGHT...WITH THE DIURNAL TEMPERATURE FALL TEMPERED BY GOOD
MIXING TO KEEP FRIDAY MORNING MINS MOSTLY IN THE LOWER 30S.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
AS OF 1000 AM WEDNESDAY...

COOL AIR ADVECTION DUE TO BROAD TROFFING ACROSS THE EASTERN CONUS
WILL RESULT IN DRY WEATHER THROUGH THE WEEKEND...WITH HIGHS
STRUGGLING TO REACH 50 ON BOTH FRIDAY AND SATURDAY. MORNING MINS
WILL BE IN THE 30S SATURDAY AND SUNDAY MORNINGS.

A FINAL MOISTURE STARVED SHORT WAVE WILL MOVE EAST ACROSS THE AREA
LATER SATURDAY...INITIATING A SHORT-LIVED WARMING TREND THAT WILL
BEGIN SUNDAY AS PROGRESSIVE SHORT WAVE RIDGING MOVES ACROSS
CONCURRENT WITH MILD HIGH PRESSURE BUILDING IN FROM THE SOUTH. HIGHS
SUNDAY WILL REACH NEAR NORMAL...MID TO UPPER 50S...AND REACH 60 TO
65 ON MONDAY AHEAD OF OUR NEXT WEAK AND DRY COLD FRONT WHICH WILL
MOVE THROUGH LATER MONDAY TO COOL US BACK INTO THE MID AND UPPER 50S
ON TUESDAY. THE FRONT WILL DISSIPATE AND LIFT NORTH WITH MILD RETURN
FLOW DEVELOPING MID WEEK AS A STRONGER FRONTAL SYSTEM TAKES SHAPE
OVER THE LOWER PLAINS...WITH EXPECTED IMPACTS NOT EXPECTED TO REACH
THE EAST COAST UNTIL THURSDAY. HIGHS WEDNESAY SHOULD REACH THE LOW
TO MID 60S.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
AS OF 1230 PM WEDNESDAY...

MAIN HAZARD WILL BE SEVERE STORMS THIS AFTERNOON...INITIAL COLD AIR
WEDGE HAS ERODED AND AN INTITIAL LINE OF POTENTIALLY SEVERE
THUNDERSTORMS WILL BE MOVING EAST...INTO THE TRIAD TAF SITES
(GSO/INT) BETWEEN 18 AND 20Z. EASTERN SITES MAY EXPECT SCATTERED
ACTIVITY THROUGH THE AFTERNOON...WITH THE MAIN LINE REACHING THE
SITES 19-22Z. GUSTS ACCOMPANYING THE STORMS COULD REACH 50 KNOTS AND
POSSIBLY PRODUCE A TORNADO OR TWO.

MEANWHILE...THE PREVAILING CONDITIONS THROUGH 00Z WILL FEATURE
ROUNDS OF SHOWERS WITH MVFR CEILINGS AND SUSTAINED SOUTHERLY WINDS
15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS. AFTER THE CONVECTION
WANES...VFR CONDITIONS ARE EXPECTED OVERNIGHT...WITH SOUTH TO
SOUTHWEST WINDS SUBSIDING TO 10 TO 15 KNOTS GUSTING 20 TO 25
OVERNIGHT. CONDITIONS THURSDAY REMAIN VFR...BUT WINDS WILL PICK UP
AGAIN BY MIDMORNING...WITH SOUTHWEST TO WEST WINDS 15 TO 20 GUSTING
TO 30 KNOTS AFTER 15Z...SUBSIDING TO LESS THAN 10 KNOTS AROUND 00Z
TOMORROW EVENING (BEYOND THE VALID TAF PERIOD).

FRIDAY AND BEYOND...VFR CONDITIONS WITH NO PRECIPITATION ARE
EXPECTED THROUGH THE WEEKEND...LIKELY LINGERING INTO MIDWEEK.

&&

.RAH WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY THROUGH MIDNIGHT
 EST TONIGHT FOR NCZ008>011-024>028-040>043-073>078-083>086-088-089.

&&

SYNOPSIS...26/MLM
NEAR TERM...22/MLM
SHORT TERM...26/MLM
LONG TERM...MLM
AVIATION...MLM
Hazardous weather outlook, Feb 24, 11:27 AM EST, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
1127 AM EST WED FEB 24 2016

NCZ007-021>023-038-039-251630-
PERSON-FORSYTH-GUILFORD-ALAMANCE-DAVIDSON-RANDOLPH-
1127 AM EST WED FEB 24 2016

...TORNADO WATCH 26 IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG...BLUSTERY WINDS ARE LIKELY ON THURSDAY...WITH SUSTAINED
SPEEDS AROUND 20 MPH AND GUSTS TO AROUND 35 MPH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NCZ008>011-024>028-040>043-073>078-083>086-088-089-251630-
GRANVILLE-VANCE-WARREN-HALIFAX-ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-
CHATHAM-WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-
WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
1127 AM EST WED FEB 24 2016

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...TORNADO WATCH 26 IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG...BLUSTERY WINDS ARE LIKELY ON THURSDAY...WITH SUSTAINED
SPEEDS AROUND 20 MPH AND GUSTS TO AROUND 35 MPH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

26

In the hours before

Local storm report, Feb 24, 2:43 PM EST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
243 PM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 PM     TSTM WND DMG     4 W SEVEN SPRINGS       35.22N  77.91W
02/24/2016                   WAYNE              NC   BROADCAST MEDIA

            TURKEY HOUSE AND SHED DESTROYED ON SANDERSON RD IN
            SEVEN SPRINGS.

&&

EVENT NUMBER RAH1600405

KC
Local storm report, Feb 24, 2:45 PM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
245 PM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     NON-TSTM WND GST MACKALL ARMY AIRFIELD   35.04N  79.50W
02/24/2016  M55 MPH          RICHMOND           NC   AWOS

            KHFF REPORTED A NON CONVECTIVE PEAK WIND GUST OF 55 MPH
            AT 236 PM EST.

&&

EVENT NUMBER RAH1600407

VINCENT
Local storm report, Feb 24, 2:46 PM EST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
246 PM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 PM     TSTM WND DMG     5 ESE WHITE STORE       34.87N  80.18W
02/24/2016                   ANSON              NC   911 CALL CENTER

            POWER LINE DOWN ON UNION CHURCH RD NEAR HWY 109 SOUTH.

&&

EVENT NUMBER RAH1600408

KC
Local storm report, Feb 24, 2:51 PM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
251 PM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     3 WSW WINSTON-SALEM     36.09N  80.31W
02/24/2016                   FORSYTH            NC   PUBLIC

            TREES UPROOTED.

&&

EVENT NUMBER RAH1600409

KRD
Local storm report, Feb 24, 2:55 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
255 PM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 PM     TSTM WND DMG     MOUNT GILEAD            35.22N  80.00W
02/24/2016                   MONTGOMERY         NC   911 CALL CENTER

            TREES DOWN IN MT. GILEAD NEAR HWY 109 SOUTH.

&&

EVENT NUMBER RAH1600410

KC
Local storm report, Feb 24, 2:56 PM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
256 PM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     TSTM WND DMG     TROY                    35.36N  79.89W
02/24/2016                   MONTGOMERY         NC   911 CALL CENTER

            TREE DOWN IN TROY. NO ADDITIONAL INFORMATION GIVEN.

&&

EVENT NUMBER RAH1600411

KC

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 3:09 AM ESTSpecial Weather StatementRAHRichmond51 min
Feb 24, 10:53 AM ESTTornado WarningRAHCumberland31 min
Feb 24, 12:08 PM ESTSpecial Weather StatementRAHWilson52 min
Feb 24, 12:26 PM ESTSpecial Weather StatementRAHSampson64 min
Feb 24, 12:36 PM ESTTornado WarningRAHSampson24 min
Feb 24, 12:45 PM ESTSevere Thunderstorm WarningRAHSampson9 min
Feb 24, 1:03 PM ESTTornado WarningRAHWayne27 min
Feb 24, 1:04 PM ESTSevere Thunderstorm WarningRAHDavidson, Forsyth, Guilford, Randolph56 min
Feb 24, 1:32 PM ESTSevere Thunderstorm WarningRAHEdgecombe, Wilson43 min
Feb 24, 1:43 PM ESTSevere Thunderstorm WarningRAHAnson, Montgomery, Richmond, Stanly47 min
Feb 24, 1:59 PM ESTSevere Thunderstorm WarningRAHDavidson, Forsyth, Guilford, Randolph46 min
Feb 24, 2:25 PM ESTSevere Thunderstorm WarningRAHAnson, Montgomery, Richmond, Stanly65 min
Feb 24, 2:44 PM ESTSevere Thunderstorm WarningRAHAlamance, Chatham, Guilford, Randolph61 min
Feb 24, 3:00 PM ESTSevere Thunderstorm WarningRAHMoore60 min
Feb 24, 3:09 PM ESTTornado WarningRAHChatham, Lee, Moore, Randolph33 min
Feb 24, 3:11 PM ESTTornado WarningRAHChatham, Lee, Randolph34 min
Feb 24, 3:35 PM ESTTornado WarningRAHAlamance, Chatham, Durham, Orange40 min
Feb 24, 3:43 PM ESTSevere Thunderstorm WarningRAHChatham, Durham, Granville, Orange, Person62 min
Feb 24, 3:47 PM ESTTornado WarningRAHHoke, Moore, Richmond, Scotland43 min
Feb 24, 3:53 PM ESTTornado WarningRAHChatham, Lee, Moore37 min
Feb 24, 3:59 PM ESTTornado WarningRAHGranville, Person19 min
Feb 24, 4:04 PM ESTTornado WarningRAHDurham, Granville, Person, Vance56 min
Feb 24, 4:13 PM ESTTornado WarningRAHChatham, Durham, Orange47 min
Feb 24, 4:20 PM ESTTornado WarningRAHChatham, Harnett, Lee, Wake40 min
Feb 24, 4:36 PM ESTSevere Thunderstorm WarningRAHDurham, Franklin, Granville, Harnett, Vance, Wake and 1 more69 min
Feb 24, 4:40 PM ESTAreal Flood AdvisoryRAHChatham, Durham, Franklin, Granville, Vance, Wake50 min
Feb 24, 5:03 PM ESTTornado WarningRAHFranklin, Granville, Vance, Warren26 min
Feb 24, 5:04 PM ESTTornado WarningRAHCumberland, Harnett, Hoke, Sampson26 min
Feb 24, 5:21 PM ESTTornado Warning EmergencyRAHCumberland, Harnett, Sampson39 min
Feb 24, 5:21 PM ESTTornado WarningRAHVance, Warren24 min
Feb 24, 5:22 PM ESTTornado WarningRAHFranklin, Vance, Wake23 min
Feb 24, 5:31 PM ESTSevere Thunderstorm WarningRAHDurham, Wake44 min
Feb 24, 5:41 PM ESTTornado WarningRAHFranklin, Vance, Wake, Warren49 min
Feb 24, 5:52 PM ESTTornado WarningRAHJohnston, Wayne38 min
Feb 24, 5:58 PM ESTTornado WarningRAHCumberland, Sampson32 min
Feb 24, 6:13 PM ESTSevere Thunderstorm WarningRAHDurham, Franklin, Granville, Vance, Wake, Warren62 min
Feb 24, 6:15 PM ESTAreal Flood AdvisoryRAHFranklin, Halifax, Vance, Wake, Warren45 min
Feb 24, 6:25 PM ESTSevere Thunderstorm WarningRAHEdgecombe, Wayne, Wilson50 min
Feb 24, 6:29 PM ESTTornado WarningRAHJohnston, Sampson, Wayne, Wilson21 min
Feb 24, 6:37 PM ESTSevere Thunderstorm WarningRAHSampson23 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.